# SDR CHQA20121206455

- Difficulty date: December 6, 2012
- Submitted: December 12, 2012
- Operation: Air carrier
- Aircraft: N562RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145451
- Aircraft time: 25,616 hours, 20,713 cycles
- Engine: Rroyce AE3007A12
- Engine time: 21,562 hours, 20,244 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FRAME 72 WAS FOUND TO BE BENT BETWEEN RIGHT STRINGER 14R AND 15R.  THE DAMAGED AREA WAS REPAIRED IN ACCORDANCE WITH SRM 53-00-04.
